Applied Mathematics

Vol.2 No.8(2011), Paper ID 6593, 6 pages

DOI:10.4236/am.2011.28131

 

Application of He’s Variational Iteration Method and Adomian Decomposition Method to Solution for the Fifth Order Caudrey-Dodd-Gibbon (CDG) Equation

 

Mehdi Safari

 

 

Copyright © 2011 Mehdi Safari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


M. Safari, "Application of He’s Variational Iteration Method and Adomian Decomposition Method to Solution for the Fifth Order Caudrey-Dodd-Gibbon (CDG) Equation," Applied Mathematics, Vol. 2 No. 8, 2011, pp. 953-958. doi: 10.4236/am.2011.28131.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.